A member asked:

Side effects from depo-medrol medicines?

A doctor has provided 1 answer
Dr. Stephen Pappachen answered

Specializes in Obstetrics and Gynecology

Headaches, mood disturbances, weight gain (about 5 lbs.), transient/reversible hair loss, transient/reversible bone mineral density loss, etc...

Answered Jan 15, 2018

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Is Depo-Provera Medrol (methylprednisolone) safe?

4 doctors weighed in across 2 answers

A member asked:

Are depo medrol and dacadron same?

A doctor has provided 1 answer

A member asked:

How long does depo-medrol shots last?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...